Special Issue in Honour of Hari M. Srivastava on his 70th Birth Anniversary Preface


CANGÜL İ. N., Cho N. E., Choi J.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.653-654, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.07.021
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.653-654
  • Bursa Uludag University Affiliated: Yes